# SDR AALA20170420003

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 17,627 hours, 7,053 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 111A7202
- Condition: Worn
- Location: Bs 542-548
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM IS WORN AT OUTBOARD EDGE OF HIGH PRESSURE PNEUMATIC GROUND ACCESS DOOR.   REPAIRED BEAM IAW EA 269157.
